Next Article in Journal
Finite Difference Method for Two-Sided Two Dimensional Space Fractional Convection-Diffusion Problem with Source Term
Next Article in Special Issue
A Nonlinear Model Predictive Control with Enlarged Region of Attraction via the Union of Invariant Sets
Previous Article in Journal
Nonlinear Observability Algorithms with Known and Unknown Inputs: Analysis and Implementation
Previous Article in Special Issue
Modeling of Strength Characteristics of Polymer Concrete Via the Wave Equation with a Fractional Derivative

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 1877

Article: Solving the Boundary Value Problems for Differential Equations with Fractional Derivatives by the Method of Separation of Variables
Authors: by
Link: https://www.mdpi.com/2227-7390/8/11/1877

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop